# SDR 2008UALA03367

- Difficulty date: June 14, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N643UA
- Make and model: Boeing 767322
- Aircraft serial: 25093
- Aircraft time: 74,594 hours, 12,049 cycles
- Engine: Pwa PW4060
- System (JASC): 2121 · Air Distribution Fan
- Part: Blower
- Part number: 033638500
- Condition: Faulty
- Location: Equip Cooling
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

EQ COOLING OVERHEAT INDICATION.  RTFL.  AFTER TROUBLESHOOTING SUSPECT FWD CARGO  DETECTOR BLOWER AT FAULT. REPLACED FWD CARGO DETECTOR 2. MSG CLEARED. TEST NORMAL. REPLACED EQUIP COOLING FWD RACK EXHAUST FAN ACCT NOISY. EQ COOLING EXHAUST HAS LOW AIR FLOW. REMOVED DAMAGED FILTER SCREEN FROM DUCT BELOW ACRU, EXH AIRFLOW OK. REPLACED THE LOW FLOW DETECTOR P/N 11197-5MOD1. REPLACED THE EQ COOLING OVERHEAT SWITCH S41 P/N 3000-46-12. REPLACED THE EQ COOLING INDICATION CARD M867 IN THE P50 PANEL.
